# SDR SWAA2014121535029

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 63,307 hours, 51,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 1060031105
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION, FLUID LEAK AT RT WING ACCESS PANEL DURING FLIGHT.  R & R FULL PANEL 8817R IAW MM.
